Drug-induced Sialorrhoea

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Abstrakt

Sialorrhoea is a common adverse effect of a range of medicines, primarily clozapine. At least a third of patients treated with clozapine suffer from sialorrhoea, and the consequences of this can be socially stigmatising and lead to non-adherence. The treatment options are limited and primarily centered around muscarinic antagonism. We suggest non-pharmacological interventions followed by locally applied atropine or glycopyrrolate. If systemic treatment is necessary, amisulpride, benztropine, or terazosin may be attempted.
OriginalsprogEngelsk
TidsskriftAdverse Drug Reaction Bulletin
Vol/bind313
Udgave nummer1
Sider (fra-til)1211–1214
ISSN0044-6394
DOI
StatusUdgivet - dec. 2018

Fingeraftryk

Dyk ned i forskningsemnerne om 'Drug-induced Sialorrhoea'. Sammen danner de et unikt fingeraftryk.

Citationsformater